# SDR AALA20071127

- Difficulty date: June 18, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Burned
- Location: Flight Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1647/18JUN MIA TO POS - CREW REPORTED SOUNDS OF ELECTRICAL SHORT IN OVERHEAD PANEL ALONG WITH BURNING ODOR.  LEADING EDGE FLAP ASYMMETRY INDICATOR BOUNCING FROM ZERO TO 15  AND AIRSPEED INDICATOR AT 250 KNOTS WITH SPEED BREAKS OUT.  LANDED SJU WITHOUT INCIDENT.  FOUND RT FLT CONTROL COMPARTMENT SERVO CIRCUIT BREAKER BURNED.  REPLACED CIRCUIT BREAKER E36.  SYSTEM GROUND CHECKED NORMAL OPERATION.
